Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 21, 2019, 8:57 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 8:57 AM CDT (13:57 UTC)
- Expired
- May 21, 2019, 9:15 AM CDT
- In force
- 18 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 5:09 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -157 m²/s²
- 0-3 km storm-relative helicity
- -324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
078
WFUS54 KTSA 211357
TORTSA
OKC077-079-127-211445-
/O.NEW.KTSA.TO.W.0063.190521T1357Z-190521T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
857 AM CDT Tue May 21 2019
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
North central Pushmataha County in southeastern Oklahoma...
Central Latimer County in southeastern Oklahoma...
West central Le Flore County in southeastern Oklahoma...
* Until 945 AM CDT.
* At 857 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Clayton, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Clayton... Talihina...
Red Oak... Albion...
Clayton Lake State Park... Talimena State Park...
Bengal... Kiamichi...
Tuskahoma... Yanush...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3449 9530 3458 9543 3505 9513 3482 9477
TIME...MOT...LOC 1357Z 219DEG 40KT 3459 9532
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
297
WWUS54 KTSA 211404
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
904 AM CDT Tue May 21 2019
OKC077-079-127-211445-
/O.CON.KTSA.TO.W.0063.000000T0000Z-190521T1445Z/
Pushmataha OK-Latimer OK-Le Flore OK-
904 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR NORTH
CENTRAL PUSHMATAHA...EASTERN LATIMER AND WEST CENTRAL LE FLORE
COUNTIES...
At 904 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Tuskahoma, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Talihina... Red Oak...
Albion... Talimena State Park...
Bengal... Kiamichi...
Tuskahoma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3454 9525 3459 9534 3505 9513 3482 9477
TIME...MOT...LOC 1404Z 224DEG 34KT 3462 9526
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$579
WWUS54 KTSA 211415
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
915 AM CDT Tue May 21 2019
OKC077-079-127-211425-
/O.CAN.KTSA.TO.W.0063.000000T0000Z-190521T1445Z/
Pushmataha OK-Latimer OK-Le Flore OK-
915 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR NORTH CENTRAL PUSHMATAHA...EASTERN LATIMER
AND WEST CENTRAL LE FLORE COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.
LAT...LON 3454 9525 3459 9534 3505 9513 3482 9477
TIME...MOT...LOC 1414Z 219DEG 40KT 3472 9516
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 4:05 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, May 21, 4:05 AM CDT, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 405 AM CDT Tue May 21 2019 .DISCUSSION... A major flooding event is ongoing across northeast Oklahoma early this morning, and this will only be exacerbated by the final wave of precipitation which is now beginning to spread into the far western part of our forecast area. This final wave will sweep across the entire forecast area this morning into early afternoon. A damaging wind threat will exist with the leading edge of this complex, and an isolated brief tornado cannot be ruled out, especially within the undisturbed warm sector. Will maintain the flash flood watch for today as is. Skies will clear later this afternoon and early evening, but the quiet weather will not last long. Scattered convection is likely to redevelop as early as Wednesday afternoon as low level moisture surges back north across the area. A warm and humid airmass will then reside over the area for the rest of the forecast period under persistent southwest flow aloft. Shower and thunderstorm chances will exist each day through at least Sunday, especially across northeast Oklahoma, where additional rainfall is not needed. Stayed close to guidance temperatures the next couple days. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 57 85 71 / 100 10 20 30 FSM 78 59 88 72 / 100 10 20 20 MLC 78 60 87 73 / 100 0 20 20 BVO 76 53 84 69 / 100 10 20 30 FYV 73 57 84 67 / 100 10 20 20 BYV 76 58 86 68 / 100 10 10 20 MKO 77 59 86 71 / 100 10 20 20 MIO 72 57 84 69 / 100 10 20 30 F10 78 59 85 71 / 100 0 30 20 HHW 77 60 88 73 / 100 0 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through this evening for OKZ054>074. AR...Flash Flood Watch through this evening for ARZ001-002-010-011. && SHORT TERM...18 LONG TERM....05 PLATE
Hazardous weather outlook, May 21, 5:15 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Tue May 21 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Tue May 21 2019
...Severe Storms Possible This Morning and Afternoon...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
FLASH FLOOD.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
DISCUSSION...
A line of strong to severe thunderstorms across central Oklahoma
was moving into eastern Oklahoma early this morning. Locally
damaging winds gusts and leading edge tornadoes will be possible
early across eastern Oklahoma, with the threat shifting farther
east into far eastern Oklahoma and western Arkansas later this
morning.
Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. Additional heavy rainfall will
occur this morning and into the afternoon, which will further
worsen the flooding situation.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 21, 7:59 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
759 AM CDT Tue May 21 2019
OKZ062-063-067-068-070-071-211345-
Muskogee OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-McIntosh OK-
759 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DELAWARE...NORTHERN
MCINTOSH...SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...CHEROKEE AND
NORTHERN MUSKOGEE COUNTIES UNTIL 845 AM CDT...
At 758 AM CDT, strong thunderstorms were located along a line
extending from 7 miles north of Wagoner to 4 miles north of Raiford.
Movement was northeast at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Colcord... Kansas...
Okay... Hulbert...
Porter... Oktaha...
Oaks... Braggs...
Taft... Boynton...
Council Hill... Rentiesville...
Tullahassee... Peggs...
Greenleaf State Park... Pumpkin Center...
This includes Interstate 40 in Oklahoma between mile markers 248 and
259.
A Tornado Watch remains in effect until noon CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3616 9473 3616 9480 3608 9480 3562 9513
3538 9585 3555 9575 3555 9571 3561 9571
3598 9550 3636 9460
TIME...MOT...LOC 1258Z 235DEG 54KT 3606 9532 3533 9580Local storm report, May 21, 8:00 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN 6 NNE OWASSO 36.35N 95.81W
05/21/2019 M5.52 INCH ROGERS OK NWS EMPLOYEE
NWS EMPLOYEE MEASURED A 24 HOUR TOTAL OF 5.52 INCHES OF
RAIN MEASURED AT 715 AM.
&&
SJCLocal storm report, May 21, 8:05 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD TULSA 36.13N 95.92W
05/21/2019 TULSA OK COUNTY OFFICIAL
CITY OF TULSA REPORTED MANY STREETS WHICH HAVE BEEN
BARRICADED BY CITY OF TULSA STAFF.
&&
SJCLocal storm report, May 21, 8:13 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD OWASSO 36.27N 95.85W
05/21/2019 TULSA OK NEWSPAPER
86TH STREET IN FRONT OF CENTENNIAL PARK STILL BARRICADED
OFF DUE TO HIGH WATER. PICTURE RECEIVED VIA SOCIAL MEDIA.
0808 AM FLASH FLOOD VINITA 36.64N 95.15W
05/21/2019 CRAIG OK EMERGENCY MNGR
GRDA POLICE REPORTED THAT HIGHWAY 60 EAST OF VINITA IS
FLOODED AND IMPASSABLE.
&&
SJCSpecial weather statement, May 21, 8:34 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Tue May 21 2019
ARZ001-OKZ058-062-063-211430-
Benton AR-Delaware OK-Ottawa OK-Mayes OK-
834 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
SOUTHEASTERN OTTAWA AND SOUTHEASTERN MAYES COUNTIES UNTIL 930 AM
CDT...
At 833 AM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Seneca to 3 miles southeast of Locust
Grove. Movement was east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bella Vista... Siloam Springs...
Jay... Grove...
Gentry... Gravette...
Decatur... West Siloam Springs...
Colcord... Kansas...
Oaks... Maysville...
Honey Creek State Park... Rose...
Leach... Twin Oaks...
Dodge... Cayuga...
Lake Eucha State Park... Zena...
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3650 9462 3650 9431 3616 9455 3616 9513
3683 9468 3684 9462
TIME...MOT...LOC 1333Z 247DEG 22KT 3680 9462 3617 9512Special weather statement, May 21, 8:43 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
843 AM CDT Tue May 21 2019
OKZ063-068>072-074-211430-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Delaware OK-
McIntosh OK-
843 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DELAWARE...NORTHERN
HASKELL...EAST CENTRAL MCINTOSH...WESTERN SEQUOYAH...ADAIR...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 930 AM CDT...
At 843 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Peggs to 2 miles north of Enterprise.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tahlequah... Sallisaw...
Stilwell... Fort Gibson...
Warner... Westville...
Vian... Gore...
West Siloam Springs... Porum...
Webbers Falls... Hulbert...
Watts... Oaks...
Marble City... Braggs...
Tamaha... Brushy...
Adair State Park... Christie...
This includes Interstate 40 in Oklahoma between mile markers 275 and
312.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
LAT...LON 3610 9455 3536 9471 3525 9541 3608 9517
3608 9512 3616 9512 3619 9457
TIME...MOT...LOC 1343Z 266DEG 34KT 3610 9517 3526 9538The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 8:49 PM CDT | Flash Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 6 hr |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 9:58 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 3 hr |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:18 AM CDT | Tornado Warning | TSA | Osage | 17 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 65 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 11:29 AM CDT | River Flood Warning | TSA | Tulsa | 5 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.